# SDR LR7A02037

- Difficulty date: May 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,226 hours, 19,786 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084942
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED FLIGHT DECK AIR CONDITIONING PACK HAS STRONG OIL SMELL WHEN HEAT IS CALLED FOR.  REPLACED WATER SEPARATOR CONDENSER SOCK IAW SMP 581 21-50 PG 222.
